Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16

Thread: PCT Acne

  1. #1
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563

    PCT Acne

    this sux, it happend to me last time. the whole cycle i have no breakouts of acne. then about 3 weeks into pct its almost uncontrollable!! its only really on my chest, shoulders and back. not on my face. i wash 2-3 times a day so its not from sweating. does this happen to anyone else? is it maybe a clomid side effect?

    its alright i started accutane 3 days ago. hopefully it helps soon

  2. #2
    zircon is offline Junior Member
    Join Date
    Sep 2005
    Posts
    135
    hey man, for me, I'd say it's the clomid. I do short cycles, with 2 weeks clomid at 50mg. At day 6 the shit starts. I'm trying nolva now for pct. Clomid is BS - I'm sure it works, but the acne from it is psycho. Unfortunately I still have 60 tabs clomid left anyone wanna buy? hahaha

  3. #3
    Bigun's Avatar
    Bigun is offline Senior Member
    Join Date
    Jul 2003
    Location
    United Kingdom
    Posts
    1,146
    I get this to, nothing noticeable on cycle but during PCT when your hormones are all over the place is when it hits me bigtime. The weird thing is, it seems localised on my side delts and upper arms

  4. #4
    zircon is offline Junior Member
    Join Date
    Sep 2005
    Posts
    135
    Bigun do you use clomid or nolva for pct?

  5. #5
    Bigun's Avatar
    Bigun is offline Senior Member
    Join Date
    Jul 2003
    Location
    United Kingdom
    Posts
    1,146
    I use both for my PCT bro

  6. #6
    Spyder's Avatar
    Spyder is offline Member
    Join Date
    Jul 2005
    Posts
    692
    Holy shit, im scared

  7. #7
    Join Date
    Sep 2005
    Posts
    3,901
    Try a roll on or stick deoderant,cover the spots a few times a day and after a few days it will have dried them out and they should be gone.

  8. #8
    Bigun's Avatar
    Bigun is offline Senior Member
    Join Date
    Jul 2003
    Location
    United Kingdom
    Posts
    1,146
    I think tanning is one of the best preventive measures that should be used also

  9. #9
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    I thought it was not so much from the clomid but moreso the fluctuation of hormone levels.

  10. #10
    Hydroponics's Avatar
    Hydroponics is offline Associate Member
    Join Date
    Feb 2005
    Location
    Michigan
    Posts
    264
    Vitamin b5 helps alot too

  11. #11
    david_diesel is offline New Member
    Join Date
    Sep 2005
    Posts
    1
    I thought it was just me too. I used B5 all thru my cycle and no breakouts. Thought I licked the problem, till week 3 of PCT. ****ers are popping up all over. Weird places too. I have one on my lower abs, and two on my mid abs.

    I'm using nolvadex @ 40mg/day. My theory on it is that recovering would be akin to going thru puberty again. Gradual but steady return of test levels, imbalance in test/estrogen ratio.

    I also noticed that I'm holding more water in my lower abs since I came off too. I hate coming off and going back to feeling just average
    Last edited by david_diesel; 09-03-2005 at 12:18 AM.

  12. #12
    hulkzer's Avatar
    hulkzer is offline Associate Member
    Join Date
    Mar 2005
    Location
    balz deep in jessica alba
    Posts
    481
    right now im useing 1g b5 and washing problem area's w/ dawn. i was pretty bad, and now everything is under controll.
    zer

  13. #13
    Power40's Avatar
    Power40 is offline Associate Member
    Join Date
    Mar 2005
    Location
    Cali
    Posts
    238
    Same thing happened to me. No breakouts during my cycle and during pct I broke out, but only on my face not any other part of my body. It is embarrasing. I been taking Tetracycline 500mg capsules and using Benzaclin cream for about two weeks now and they both are not working. I had my blood work done last week just in case I need accutane. Which I hope the doctor gives me when I see him in two more weeks. I also took 20 500 mg
    B-5 capsules per day for two weeks before I saw the doctor.

  14. #14
    Latimus's Avatar
    Latimus is offline Banned
    Join Date
    Feb 2004
    Location
    Ottawa
    Posts
    1,283
    tan a lot

  15. #15
    IronAdam's Avatar
    IronAdam is offline Member
    Join Date
    Dec 2003
    Location
    Midwest
    Posts
    861
    Goto a dermatologist and ask him for minocycline, its an antibiotic that should clear you up in a few weeks time. Wash your face a few times a day with cetaphil (its a natural cleanser that won't overdry you skin, which can cause your body to overproduce oil and cause more problems).

    Forget the OTC shit...it's usually worthless against steroid induced acne. The sooner you goto a dermo the better your chances of avoiding scars.

    Good Luck with it

  16. #16
    IronAdam's Avatar
    IronAdam is offline Member
    Join Date
    Dec 2003
    Location
    Midwest
    Posts
    861
    Forgot to mention, you should stay on the clomid. Nolvadex will not help your HPTA recover...stick with the clomid, eat well, and get an antibiotic for the acne. Stopping the clomid early will make keeping your gains pretty difficult.

    -Peace

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •